# SDR DL76L000957

- Difficulty date: May 14, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 45,496 hours, 7,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: Pwr Supply, BPS73
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAYOVER CHECK, FOUND EMERGENCY LIGHTS AFT OF F/C FWD COACH CLASS INOP.  REPLACED M730 PWR SUPPLY AND BATTERY EMERGENCY LIGHTS NOW CHECK NORMAL.
